# SDR DALA2019051503021

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 38,525 hours, 20,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Departed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT. PANEL 7504 LEFT SLIDE. OVER WING PANEL MISSING FORWARD COVERING. LOG-PAGE 5436954, SHIP 3131, FLT 2871 MSP 13MAY19. INSTALLED OFFWING ESCAPE SLIDE / SLIDE, EVAC, LT OFF 32-2560-9-0005 06429 ON 32-2560-9-0005 06709.
